# SDR MALA020606

- Difficulty date: October 15, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N367PX
- Make and model: Saab 340B
- Aircraft serial: 340B271
- System (JASC): 2720 · Rudder Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT OF FLIGHT NR 3154, RUDDER LIMITER LIGHT ILLUMINATED.  RETURNED A/C TO GATE.  MAINTENANCE ADVISED OF PROBLEM AFTER GATE RETURN.  MAINTENANCE T/S SYSTEM IAW SAAB AMM 27-21-45.  ALL CHECKS GOOD, COULD NOT DUPLICATE.
